# SDR UALA2010072602662

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 46,271 hours, 5,515 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R UPPER EMERGENCY LIGHT ON EDGE OF LAV PULLED OFF.  REPAIRED EMERGENCY LIGHT ATTACH POINT AND BONDED BACK IN CORRECT POSITION.  EMERGENCY LIGHT OPS CHECKS GOOD.
